# SDR USAA2013102500011

- Difficulty date: October 6, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, CORROSION ON RT DOOR SILL AT FRAME 66, S23R.  REPLACED SILL IAW SRM 51-72-11, DWG D53480505 & EA 504379.
